MAUDE Adverse Event Report: FLEXICARE, INC. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE HANDLE WITH MAC 2; LARYNGOSCOPE, RIGID

FLEXICARE, INC. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE HANDLE WITH MAC 2; LARYNGOSCOPE, RIGID
Model Number 040-04-0120U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device has a short; when blade extended for use, light flickers on and off.

Brand Name
BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE HANDLE WITH MAC 2
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE, INC.
15281 barranca pkwy, unit d
irvine CA 92618
MDR Report Key9952992
Report Number9952992
Device Sequence Number2900699
Product Code CCW
UDI-Device Identifier05055788768838
UDI-Public(01)05055788768838(17)231201(10)190102244
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
Report Date (Section F) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number040-04-0120U
Device Catalogue Number040-04-0120U
Device Lot Number190102244
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/10/2020